Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have multiple sclerosis. Noticed bruise all over body. Is this due to increase in altitude?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I live in Oklahoma. I have been in Denver, CO one week, and notice I am bruising quite easily. Is there a relation to the increase in altitude? Also, I have M.S.
Posted Thu, 21 Mar 2013 in Skin Hair and Nails
Answered by Dr. Pavan Kumar Gupta 39 minutes later
Thanks for the query.
Neither increase in altitude nor M.S.results in easy bruising.
Although the most important cause for bruising is some local injury but there are other causes like.
..if a person is on certain medications like warfarin,an anticoagulant,supplements like ginkgo and fish oil or oral steroids.
...if you have platelet disorder like ITP 
...if you have some clotting disorder.
....rarely chronic liver disease or leukemias can also cause these bruises.
...Deficiency of VIT B12,VIT K,VIT C can also cause bruising.
....Sometimes ageing of capillaries or thinning of skin may also cause this.

The best for you is to consult your doctor and get the blood investigations done.
Treatment would depend upon the diagnosis of cause.

I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor